RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Yurov, I A

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:61
Abstract pages:187
Full texts:53
References:22

http://www.mathnet.ru/eng/person19488
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/646291

Publications in Math-Net.Ru
1998
1. I. A. Yurov, “On $p$-adic functions preserving Haar measure”, Mat. Zametki, 63:6 (1998),  935–950  mathnet  mathscinet  zmath; Math. Notes, 63:6 (1998), 823–836  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019